Next Article in Journal
Simulation of Dilatometer Tests by Neural Networks
Previous Article in Journal
An Integrated Neural Network Structure for Recognizing Autocorrelated and Trending Processes
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2011, 16(2), 524-534; doi:10.3390/mca16020524

Differential Quadrature Solution for One-Dimensional Aquifer Flow

Civil Engineering Department, Dokuz Eylül University 35160, Buca, Izmir, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 August 2011
Download PDF [251 KB, uploaded 17 March 2016]

Abstract

Differential Quadrature Method (DQM) has been applied to the solution of aquifer flow problems. Three examples from of each of the three one-dimensional aquifer flow equation problems, a confined aquifer flow with time dependent boundary conditions, a composite confined aquifer and an unconfined aquifer with seepage, were examined. The results of DQM solution were then compared with the results obtained from analytical solution, the Explicit Finite Differences Method and Implicit Finite Differences Method. Based on the comparison results, it was concluded that the DQM provides similar results but with relatively faster calculation speed, less nodes and memory usage.
Keywords: Differential Quadrature Method; One-Dimensional Flow; Confined Aquifer; Unconfined Aquifer Differential Quadrature Method; One-Dimensional Flow; Confined Aquifer; Unconfined Aquifer
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Kaya, B.; Arisoy, Y. Differential Quadrature Solution for One-Dimensional Aquifer Flow. Math. Comput. Appl. 2011, 16, 524-534.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top